# SDR MASA200400237

- Difficulty date: April 30, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 11,758 hours, 9,555 cycles
- Engine: Ge CF343B1
- Engine time: 11,758 hours, 9,555 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fuel Control
- Part number: 4147T70P01
- Part serial: WYG94348
- Condition: Inoperative
- Location: Rt Engine
- Part time: 18,992 hours, 13,472 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT ENGINE FAILED IN FLIGHT. THE ENGINE SHUTDOWN UNCOMMANDED INFLT. MX CHANGED THE RT FCU. OPS CHECK GOOD
